# SDR IXXA08SMN018S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE NOSE SECTION CRACKED AT PNEUMATIC AIR INLET DOOR FRAME INNER REVERSE.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE AREA.  FABRICATED FILLER AND DOUBLER.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AN REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 53-2-0 FIGURE 1B, AND DC8 SRM 51-1-8.
